| Model Number |
RNS-320-K |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Bacterial Infection (1735)
| Date of Event |
03/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2026, the patient reported a reopening of the wound from a prior wound washout.A wound washout and explant of a depth lead and rns neurostimulator were performed.The deep incisional infection was treated with oral and iv antibiotics (rocephin/vancomycin).
Additional Manufacturer Narrative
(b)(4) the explanted product was not returned to neuropace for analysis.